# SDR USAA2012122400008

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 42,058 hours, 17,179 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT LIGHTING INOPERATIVE AT LOCATIONS OVERWING AND BULKHEAD (3 TOTAL INOPERATIVE).  MAINTENANCE RERACKED LEFT EMERGENCY LIGHT EXIT BATTERY PACK CONNECTOR AND OPS CHECKED GOOD PER AMM 33-51-11.
